Institut de Mathématiques de Luminy

PUBLICATIONS 2004


Nombre de productions : 68

 

Anisiu Mira-Cristiana, Cassaigne Julien.
Properties of the complexity function for finite words
Rev. Anal. Numér. Théor. Approx. 33, no. 2, 123--139, 2004.

 
  Arnoux Pierre, Berthé Valérie, Siegel Anne.
Two-dimensional iterated morphisms and discrete planes.
Theoret. Comput. Sci. 319, no. 1-3, 145--176, 2004.
 
  Aubry Yves, Perret Marc.
On the characteristic polynomials of the Frobenius endomorphism for projective curves over finite fields.
Finite Fields Appl. 10, no. 3, 412--431, 2004
 
  Aubry Yves, Perret Marc.
Divisibility of zeta functions of curves in a covering.
Arch. Math. (Basel) 82, no. 3, 205--213, 2004
 
  Bálint Péter, Troubetzkoy Serge.
Rotor interaction in the annulus billiard.
J. Statist. Phys. 117, no. 3-4, 681--702, 2004.
 
  Bálint Péter, Troubetzkoy Serge.
Ergodicity of two hard balls in integrable polygons.
Nonlinearity 17, no. 6, 2069--2090, 2004.
 
  Ballet Stéphane, Rolland Robert.
Multiplication algorithm in a finite field and tensor rank of the multiplication.
Journal of Algebra, Vol 272/1, 173--185, 2004.
 
  Barbolosi Dominique, Faivre Christian.
Sur les grands quotients partiels du développement en fraction continue [On large partial quotients in continued fraction expansion].
J. Number Theory 106, no. 2, 299--325, 2004.
 
  Blanchard François, Durand Fabien, Maass Alejandro.
Constant-length substitutions and countable scrambled sets.
Nonlinearity 17, no. 3, 817--833, 2004.
 
875 k   843 k
 

Blondel Vincent D., Cassaigne Julien, Karhumäki Juhani.
Freeness of multiplicative matrix semigroups.
Unsolved Problems in Mathematical Systems and Control Theory, édité par Blondel Vincent D. et Megretski Alexandre, Princeton University Press, Princeton, NJ, 309--314, 2004.

 
  Boshernitzan Michael, Nogueira Arnaldo.
Generalized eigenfunctions of interval exchange maps.
Ergodic Theory Dynam. Systems 24, no. 3, 697--705, 2004.
 
 

Boudes Pierre.
Projecting games on hypercoherences.
International Colloquium on Automata, Languages and Programming ICALP'04, Lecture Notes in Computer Science 3142, pp. 257-268, Springer Verlag, 2004.

 
  Boussaïri Abderrahim, Ille Pierre, Lopez Gérard, Thomassé Stéphane.
The C_3-structure of the tournaments.
Discrete Math. 277, 29-43, 2004.
article
  Brasselet Jean-Paul, Massey David B., Parameswaran A. J., Seade José.
A criterion for the strongly semistable principal bundles over a curve in positive characteristic.
Bull. Sci. Math. 128, no. 9, 761--773, 2004.
 
 

Brasselet Jean-Paul, Massey David B., Parameswaran A. J., Seade José.
Euler obstruction and defects of functions on singular varieties.
J. London Math. Soc. (2) 70, no. 1, 59--76
, 2004.

 
  Bressaud Xavier.
Expanding interval maps with intermittent behaviour, physical measures and time scales.
Discrete Contin. Dyn. Syst. 11, no. 2-3, 517--546, 2004.
 
  Brin M., Hasselblat B., Ilyashenko Yu., Kushnirenko A., Pesin Ya., Sossinski A., Tsfasman M.
Anatole Katok.
Mosc. Math. J. 4, no. 4, 977--979, 2004.
 
 

Brun C., Herrmann C., Guénoche Alain.
Clustering proteins from interaction networks for the prediction of cellular functions, BMC.
Bioinformatics 5 :95, 2004.

 
  Buzzi Jérôme, Hubert Pascal.
Piecewise monotone maps without periodic points: rigidity, measures and complexity.
Ergodic Theory Dynam. Systems 24, no. 2, 383--405, 2004.
 
  Cassaigne Julien, Plagne Alain.
Grekos' S function has a linear growth.
Proc. Amer. Math. Soc. 132, no. 10, 2833--2840 (electronic), 2004.
 
 

Chaouiya Claudine, Mendoza Luis, Remy Élisabeth, Ruet Paul, Thieffry Denis.
From logical regulatory graphs to standard Petri nets: dynamical roles and functionality of feedback circuits.
Concurrent Models in Molecular Biology, Electronic Notes in Comp. Science, Elsevier, 2004.

 
 

Chaouiya Claudine, Remy Élisabeth, Ruet Paul, Thieffry Denis.
Qualitative modelling of genetic networks: from logical regulatory graphs to standard Petri nets.
Application and Theory of Petri Nets, Lecture Notes in Computer Science 3099, pp. 137-156, Springer Verlag, 2004.

 
  Delorme Patrick, Souaifi Sofiane.
Filtration de certains espaces de fonctions sur un espace symétrique réductif.
J. Funct. Anal.   217,   no. 2, 314--346, 2004.
 
  Delorme Patrick.
Espace des coefficients de représentations admissibles d'un groupe réductif p-adique [Spaces of coefficients of admissible representations of a p-adic reductive group].
Noncommutative harmonic analysis, 131--176, Progr. Math., 220, Birkhäuser Boston, Boston, MA, 2004.
 
  Delorme Patrick, Vergne Michèle.
Noncommutative harmonic analysis. In honor of Jacques Carmona.
Progress in Mathematics, 220. Birkhäuser Boston, Inc., Boston, MA. xviii+509 pp. ISBN: 0-8176-3207-7, 2004.
 
 

Ehrhard Thomas, Girard Jean-Yves, Ruet Paul, Scott Philip.
Linear logic in computer science.
Papers from the Azores Summer School held in St. Miguel, August 30--September 7, 2000. Edited by Thomas Ehrhard, Jean-Yves Girard, Paul Ruet and Philip Scott. London Mathematical Society Lecture Note Series 316, Cambridge University Press, x+381 pp. ISBN: 0-521-60857-0, 2004.

 
  Ehrhard Thomas.
A completeness theorem for symmetric product phase spaces.
J. Symbolic Logic 69, no. 2, 340--370, 2004.
 
  Feigin B., Ilyashenko Yu., Manin Yu., Shlosman S., Tsfasman M.
Serge G. Vladuts.
Mosc. Math. J. 4, no. 2, 531--532, 2004.
 
  Ferenczi Sébastien, Holton Charles, Zamboni Luca Q.
Structure of three-interval exchange transformations. III. Ergodic and spectral properties.
J. Anal. Math. 93, 103--138, 2004.
 
  Fleury Marie-Renée, Quatrini Myriam.
First order in Ludics.
Math. Structures Comput. Sci. 14, no. 2, 189--213, 2004.
 
  Fouvry Étienne, Michel Philippe, Rivat Joël, Sárközy András.
On the pseudorandomness of the signs of Kloosterman sums.
J. Aust. Math. Soc. 77, no. 3, 425--436, 2004.
 
  Ghattas B., Martin D., Thieffry D.
Prédire la transcription à partir des séquences génomiques.
Médecine/Science 20: 1036-40, 2004.
 
  Girard Jean-Yves.
Between logic and quantic: a tract.
Linear Logic in Computer Science, London Mathematical Society Lecture Note Series 316, pp. 346-381, Cambridge University Press, 2004.
 
 

Girard Jean-Yves.
Geometry of interaction IV: the feedback equation.
Proceedings of the Helsinki meeting, 2004.

 
  Goubin Louis, Mauduit Christian, Sárközy András.
Construction of large families of pseudorandom binary sequences.
J. Number Theory 106, no. 1, 56--69, 2004.
 
  Guénoche Alain, Leclerc Bruno, Makarenkov Vladimir.
On the extension of a partial metric to a tree metric.
6th International Conference on Graph Theory. Discrete Math. 276, no. 1-3, 229--248, 2004.
 
 

Guénoche Alain.
Supersequences of masks for oligo-chips.
Journal of Bioinformatics and Computational Biology, 2, 3, 2004.

 
 

Guénoche Alain.
Clustering by vertex density in a Graph, Meeting of the International Federation of the Classification Societies.
Chicago, Classification, Clustering and Data Mining, D. Banks et al. (Eds.), Springer, 15-23, 2004.

 
  Gutkin Eugene, Hubert Pascal, Schmidt Thomas A.
Affine diffeomorphisms of translation surfaces: periodic points, Fuchsian groups, and arithmeticity.
Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 6, 847--866, 2004.
 
  Hahn Gena, Ille Pierre, Woodrow Robert E.
Absorbing sets in arc-coloured tournaments.
Discrete Math. 283, no. 1-3, 93--99, 2004.
article
  Hubert Pascal, Sárközy András.
On p-pseudorandom binary sequences.
Period. Math. Hungar. 49, no. 1, 73--91, 2004.
 
  Hubert Pascal, Schmidt Thomas A.
Infinitely generated Veech groups.
Duke Math. J. 123, no. 1, 49--69, 2004.
 
  Hyvernat Pierre.
Predicate Transformers and Linear Logic: yet another Denotational Model.
18th international workshop in Logic and Computer Science, Lecture Notes in Computer Science 3210, Springer Verlag, 2004.
 
  Klimcik Ctirad.
q-deformation of z ->(az+b)/(cz+d).
J. Math. Phys. 45, no. 11, 4352--4359. 2004.
 
  Klimcik Ctirad.
Quasitriangular WZW model.
Rev. Math. Phys. 16, no. 6, 679--808. 2004.
 
  Klimcik Ctirad, Parkhomenko S.
On the Poisson-Lie T-duality and zero modes.
Teoret. Mat. Fiz. 139, no. 3, 462--476, 2004.
 
 

Labesse Jean-Pierre, Müller Werner.
Weak Weyl's law for congruence subgroups.
Asian J. Math. 8, no.4, 733--746, 2004.

 
 

Labesse Jean-Pierre, Harris Michael.
Conditional base change for unitary groups.
Asian J. Math. 8, no.4, 653--684, 2004.

 
  Labesse Jean-Pierre.
Stable twisted trace formula: elliptic terms.
J. Inst. Math. Jussieu 3, no. 4, 473--530, 2004.
 
  Lafont Yves.
Soft linear logic and polynomial time.
Theoret. Comput. Sci. 318, no. 1-2, 163--180, 2004.
  Laurent Michel.
Totally real integral points on a plane algebraic curve.
Number theory, 203--208, CRM Proc. Lecture Notes, 36, Amer. Math. Soc., Providence, RI, 2004.
 
  Laurent Michel, Poulakis Dimitrios.
On the global distance between two algebraic points on a curve.
J. Number Theory 104, no. 2, 210--254, 2004.
 
  Louboutin Stéphane.
Explicit upper bounds for | L(1,) | for primitive characters .
Q. J. Math. 55, no. 1, 57--68, 2004.
 
  Louboutin Stéphane.
Explicit upper bounds for values at s = 1 of Dirichlet L-series associated with primitive even characters.
J. Number Theory, 104, 118--131, 2004.
 
  Louboutin Stéphane.
Class numbers of real cyclotomic fields.
Publ. Math. Debrecen, 64, 451--461, 2004.
 
  Louboutin Stéphane.
The simplest quartic fields with ideal class groups of exponents <= 2.
J. Math. Soc. Japan, 56, 717--727, 2004.
 
  Louboutin Stéphane.
Numerical evaluation at negative integers of the Dedekind zeta functions of totally real cubic number fields.
Algorithmic Number Theory (University of Vermont, 2004), Lectures Notes in Computer Science, 3076, 318--326, 2004.
 
  Louboutin Stéphane.
Remarks on S. Chowla's hypothesis implying that L(s,) > 0 for s > 0 and for real characters .
The Fields Institute Communications Series; Primes and Misdemeanours: Lectures in Honour of the Sixtieth Birthday of Hugh Cowie Williams}, Fields Institute Communications, 41, 283--291, 2004.
 
 

Louboutin Stéphane, Yang H.-S., Kwon S.-H.
The non-normal quartic CM-fields and the dihedral octic CM-fields with ideal class groups of exponent <=-2.
Math. Slovaca, 54, 535--574, 2004.

 
  Mathieu Pierre, Remy Elisabeth.
Isoperimetry and heat kernel decay on percolation clusters.
Ann. Probab. 32, no. 1A, 100--128, 2004.
 
  Mauduit Christian, Rivat Joël, Sárközy András.
Construction of pseudorandom binary sequences using additive characters.
Monatsh. Math. 141, no. 3, 197--208, 2004.
 
  Monteil Thierry.
A counter-example to the theorem of Hiemer and Snurnikov.
J. Statist. Phys. 114, no. 5-6, 1619--1623, 2004.
 
  Paolini Luca, Ronchi Della Rocca Simona.
Parametric parameter passing lambda-calculus.
Inform. and Comput. 189, no. 1, 87--106, 2004.
 
  Rauzy Antoine.
An experimental study on six algorithms to compute transient solutions of large markov systems.
Reliability Engineering and System Safety, 86(1):105-115, 2004.
 
 267 k
  Rivat Joël.
Les suites binaires pseudo-aléatoires.
Publications de l'Institut Elie Cartan Nancy 17, 57--64, 2004.
 
 

Rodier François.
Sur la non-linéarité des fonctions booléennes,
Acta Arithmetica, vol 115, 1-22, 2004.

 
  Sécherre Vincent.
Représentations lisses de GL(m,D), I : caractères simples [Smooth representations of GL(m,D), I: simple characters].
Bull. Soc. Math. France 132, no. 3, 327--396, 2004.
publis
  Troubetzkoy Serge.
Recurrence and periodic billiard orbits in polygons.
Regul. Chaotic Dyn. 9, no. 1, 1--12, 2004.
 

Last update : march 13, 2008, EL.